MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 BLUE MCAN

MIO; UNO INSET II 60/6 SC1 BLUE MCAN
Model Number MMT-943A600
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2022, the patient's mother reported that her son had to go over six infusion sets from sunday ((b)(6) 2022) till today due to an insulin flow blocked.His blood glucose level was 24 mmol/l at the time of incident.Currently, the patient was sleeping as he was not feeling well, and his mother had to go to pick him up from work as he was unwell.The patient experienced diarrhea, headache, vomiting and his blood glucose level was very elevated.At the time of this report, his blood glucose level was 8 mmol/l after taking few needles.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 BLUE MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key14217091
Report Number3003442380-2022-00597
Device Sequence Number4194075
Product Code FPA
UDI-Device Identifier05705244020337
UDI-Public05705244020337
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/01/2024
Device Model NumberMMT-943A600
Device Lot Number5352660
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Initial Report FDA Received Date04/27/2022
Patient Sequence Number1
Patient SexUnknown